Change of scale formulas for Wiener integral over paths in abstract Wiener space
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 75-88
Printed March 1, 2006
Byoung Soo Kim, Tae Soo Kim
Seoul National University of Technology, Seoul National University of Technology
Abstract : Wiener measure and Wiener measurability behave bad-ly under the change of scale transformation. We express the analytic Feynman integral over $C_0(B)$ as a limit of Wiener integrals over $C_0(B)$ and establish change of scale formulas for Wiener integrals over $C_0(B)$ for some functionals.
Keywords : Wiener integral, Feynman integral, change of scale formula for Wiener integral
MSC numbers : 28C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd